# SDR CA050417002

- Difficulty date: April 12, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02238H4512
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) RIGHT WINDOW REPLACED ACCORDING AMM PROCEDURE.
